# SDR FDEA200909303436

- Difficulty date: September 30, 2009
- Submitted: September 30, 2009
- Operation: Air carrier
- Aircraft: N907FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27198
- Aircraft time: 52,273 hours, 21,563 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Mislocated
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MCD STA 1540-1640 LBL 45 FOUND INCOMING SEAT TRACK NOT "JIGGING" ON TOOLING   (MISLOCATED) REMOVED SEAT TRACK IAW SRM 51-40-02 , FAB NEW SEAT TRACK FROM BAC 1520-792 BATCH 0001541897, LOCATED AND DRILLED IAW SRM 51-40-02 TRATED AND PRIMED  IAW SRM 51-21-  01 INSTALLED NEW SEAT TRACK IAW SRM 51-40-02 STA 1540-1640 LBL 45, THIS IS A MAJOR "A"   REPAIR NO FOLLOW-UP INSPECTION REQUIRED.
